[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Hello and help with sites!

Hello Everyone

Just dropped in to say hi! Haven't posted in quite a while. Eileen is doing 
really well with her numbers lately, but we are having quite a few a.m. 
lows. Now, school's over and vacation started. She is constantly waking up 
in her 50's.
Adjusted basal rate and yesterday her numbers were ok, so I'll continue 
checking to see how that goes.

We are having a problem lately with her sites. I stopped using IV prep and 
all the other stuff months ago due to allergies. Now, I use just a little 
alcohol or just insert on clean skin. When I remove the cannula (Sofsets) 
there is a mark remaining on the skin (little round circle, looks likde a 
burn) before, we used to have little red dots that would gradually fade. Now 
she has this mark on her belly (from almost 10 days ago and another on her 
butt). I always apply Neosporing to the area after removing the cannula.
Has this happened to anyone and what can I do?  They  look like little 
scars, if I`m explaining this well.

Today I decided to insert thu some IV3000 tape so it doesn`t have direct 
contact to skin. I change sites every 3 days sometimes before. Any help 
would be appreciated.
Thanks and I hope everyone is happily pumping...

Mom to Eileen dxd 93, pumping for 10 months and happy about it!!

Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml